Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 646452, 14 pages
http://dx.doi.org/10.1155/2011/646452
Research Article

On Penalty and Gap Function Methods for Bilevel Equilibrium Problems

1Faculty of Information Technology, Le Quy Don University, Hanoi, Vietnam
2Control and Optimization Department, Institute of Mathematics, VAST, 18 Hoang Quoc Viet, Cau Giay, Hanoi 10307, Vietnam

Received 9 June 2011; Accepted 15 August 2011

Academic Editor: Ya Ping Fang

Copyright © 2011 Bui Van Dinh and Le Dung Muu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Q. Luo, J. S. Pang, and D. Ralph, Mathematical Programs with Equilibrium Constraints, Cambridge University Press, Cambridge, UK, 1996.
  2. M. A. Migdalas, P. Pardalos, and P. Varbrand, Multilevel Optimization: Algorithms and Applications, vol. 20 of Nonconvex Optimization and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998.
  3. L. D. Muu and N. V. Quy, “A global optimization method for solving convex quadratic bilevel programming problems,” Journal of Global Optimization, vol. 26, no. 2, pp. 199–219, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. N. Anh, J. Kim, and L. D. Muu, “An extragradient algorithm for solving bilevel variational inequalities,” to appear in Journal of Global Optimization.
  5. V. V. Kalashnikov and N. I. Kalashnikova, “Solving two-level variational inequality,” Journal of Global Optimization, vol. 8, no. 3, pp. 289–294, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Moudafi, “Proximal methods for a class of bilevel monotone equilibrium problems,” Journal of Global Optimization, vol. 47, no. 2, pp. 287–292, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. P. Ding, “Auxiliary principle and algorithm for mixed equilibrium problems and bilevel mixed equilibrium problems in Banach spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 347–357, 2010. View at Publisher · View at Google Scholar
  8. G. Bigi, M. Castellani, and M. Pappalardo, “A new solution method for equilibrium problems,” Optimization Methods & Software, vol. 24, no. 6, pp. 895–911, 2009. View at Publisher · View at Google Scholar
  9. M. Castellani and M. Pappalardo, “Gap functions for nonsmooth equilibrium problems,” Taiwanese Journal of Mathematics, vol. 13, no. 6A, pp. 1837–1846, 2009. View at Google Scholar
  10. A. N. Iusem and W. Sosa, “Iterative algorithms for equilibrium problems,” Optimization, vol. 52, no. 3, pp. 301–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. G. Mastroeni, “Gap functions for equilibrium problems,” Journal of Global Optimization, vol. 27, no. 4, pp. 411–426, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. D. Muu, V. H. Nguyen, and T. D. Quoc, “Extragradient algorithms extended to equilibrium problems,” Optimization, vol. 57, no. 6, pp. 749–776, 2008. View at Publisher · View at Google Scholar
  13. L. D. Muu and T. D. Quoc, “Regularization algorithms for solving monotone Ky Fan inequalities with application to a Nash-Cournot equilibrium model,” Journal of Optimization Theory and Applications, vol. 142, no. 1, pp. 185–204, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. T. T. V. Nguyen, J. J. Strodiot, and V. H. Nguyen, “A bundle method for solving equilibrium problems,” Mathematical Programming, vol. 116, no. 1-2, pp. 529–552, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. D. Muu and W. Oettli, “Convergence of an adaptive penalty scheme for finding constrained equilibria,” Nonlinear Analysis, vol. 18, no. 12, pp. 1159–1166, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Bianchi and S. Schaible, “Generalized monotone bifunctions and equilibrium problems,” Journal of Optimization Theory and Applications, vol. 90, no. 1, pp. 31–43, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 127–149, 1994. View at Google Scholar · View at Zentralblatt MATH
  18. I. Konnov, Combined Relaxation Methods for Variational Inequalities, vol. 495 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2001.
  19. A. Moudafi, “Proximal point algorithm extended to equilibrium problems,” Journal of Natural Geometry, vol. 15, no. 1-2, pp. 91–100, 1999. View at Google Scholar · View at Zentralblatt MATH
  20. K. Taji and M. Fukushima, “A new merit function and a successive quadratic programming algorithm for variational inequality problems,” SIAM Journal on Optimization, vol. 6, no. 3, pp. 704–713, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. D. P. Bertsekas, Nonlinear Programming, Athena Scientific, Belmont, Mass, USA, 2nd edition, 1999.
  22. A. B. Bakushinsky and A. Goncharsky, Ill—Posed Problems: Theory and Applications, vol. 301 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dodrecht, The Netherlands, 1994.
  23. L. G. Hung and L. D. Muu, “The Tikhonov regularization method extended to equilibrium problems involving pseudomonotone bifunctions,” Nonlinear Analysis, vol. 74, no. 17, pp. 6121–6129, 2011. View at Publisher · View at Google Scholar